# SDR CA050921001

- Difficulty date: September 16, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 9,141 hours
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 50430043BG5
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DAILY INSPECTION 2 CRACKS WERE DETECTED ON EACH SIDE OF THE UPPER ATTACHMENT FOR THE REAR DOOR. THE PART WAS REPLACED.
